# SDR DALA2021022401069

- Difficulty date: February 24, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 86,576 hours, 39,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 EMERGENCY PATH LIGHT HOUSING DAMAGED AT ROW 21R.  CORRECTIVE ACTION: RESECURED EMERGENCY LIGHT TO HOUSING ASSY AT SEAT 21R AS PER A320 CMM 25-23-51. OK FOR SERVICE.  (4055027)
